# SDR UALA2013072605246

- Difficulty date: July 25, 2013
- Submitted: September 6, 2013
- Operation: Air carrier
- Aircraft: N449UA
- Make and model: Airbus A320-232
- Aircraft serial: 851
- Aircraft time: 51,198 hours, 20,131 cycles
- Engine: Iae V2527A5
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Obstructed
- Location: L2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

L2 DOOR HAS AUDIBLE SQUEAL. INSPECTED DOOR AND FOUND DEBRIS PREVENTING A PROPER SEAL.  CLEANED DOOR AND INSPECTED DOOR SEAL.  NO DEFECTS ON DOOR SEAL FOUND.  OK TO CONTINUE.
